hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.50.2.11

LOCALIZED SVEP AND THE COMPONENTS OF QUASI-FREDHOLM RESOLVENT SET

Qingping Zeng ; College of Computer and Information Sciences, Fujian Agriculture and Forestry University, 350002 Fuzhou, P.R. China
Huaijie Zhong ; School of Mathematics and Computer Science, Fujian Normal University, 350007 Fuzhou, P.R. China
Qiaofen Jiang ; School of Mathematics and Computer Science, Fujian Normal University, 350007 Fuzhou, P.R. China

Puni tekst: engleski, pdf (142 KB) str. 429-440 preuzimanja: 276* citiraj
APA 6th Edition
Zeng, Q., Zhong, H. i Jiang, Q. (2015). LOCALIZED SVEP AND THE COMPONENTS OF QUASI-FREDHOLM RESOLVENT SET. Glasnik matematički, 50 (2), 429-440. https://doi.org/10.3336/gm.50.2.11
MLA 8th Edition
Zeng, Qingping, et al. "LOCALIZED SVEP AND THE COMPONENTS OF QUASI-FREDHOLM RESOLVENT SET." Glasnik matematički, vol. 50, br. 2, 2015, str. 429-440. https://doi.org/10.3336/gm.50.2.11. Citirano 19.10.2021.
Chicago 17th Edition
Zeng, Qingping, Huaijie Zhong i Qiaofen Jiang. "LOCALIZED SVEP AND THE COMPONENTS OF QUASI-FREDHOLM RESOLVENT SET." Glasnik matematički 50, br. 2 (2015): 429-440. https://doi.org/10.3336/gm.50.2.11
Harvard
Zeng, Q., Zhong, H., i Jiang, Q. (2015). 'LOCALIZED SVEP AND THE COMPONENTS OF QUASI-FREDHOLM RESOLVENT SET', Glasnik matematički, 50(2), str. 429-440. https://doi.org/10.3336/gm.50.2.11
Vancouver
Zeng Q, Zhong H, Jiang Q. LOCALIZED SVEP AND THE COMPONENTS OF QUASI-FREDHOLM RESOLVENT SET. Glasnik matematički [Internet]. 2015 [pristupljeno 19.10.2021.];50(2):429-440. https://doi.org/10.3336/gm.50.2.11
IEEE
Q. Zeng, H. Zhong i Q. Jiang, "LOCALIZED SVEP AND THE COMPONENTS OF QUASI-FREDHOLM RESOLVENT SET", Glasnik matematički, vol.50, br. 2, str. 429-440, 2015. [Online]. https://doi.org/10.3336/gm.50.2.11

Sažetak
In this paper, new characterizations of the single valued extension property are given, for a bounded linear operator T acting on a Banach space and its adjoint T*, at Λ0 C in the case that Λ0 I - T is quasi-Fredholm. With the help of a classical perturbation result concerning operators with eventual topological uniform descent, we show the constancy of certain subspace valued mappings on the components of quasi-Fredholm resolvent set. As a consequence, we obtain a classification of these components.

Ključne riječi
Single valued extension property; quasi-Fredholm operators; quasi-Fredholm resolvent set

Hrčak ID: 150149

URI
https://hrcak.srce.hr/150149

Posjeta: 492 *